# SDR YENA20120624534

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 15,553 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001983
- Condition: Failed
- Location: Cabin
- Part time: 17,108 hours, 10,291 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1018 JFK-BOS, ON GROUND CHECK FOUND R2 DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT FOR R2 DOOR IAW AMM 33-50-01-04.  OPS CHECK GOOD.
